Pennsylvania, 2014Damaging Winds in Pennsylvania, September 2, 2014
September 2, 2014 · NWS CTP · 15 events in 7 counties and zones
Thunderstorms increased in coverage and intensity through the afternoon ahead of a cold front. Broken lines of strong to severe storms tracked eastward across Central PA and produced several reports of wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $11,000
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms increased in coverage and intensity through the afternoon ahead of a cold front. Broken lines of strong to severe storms tracked eastward across Central PA and produced several reports of wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Sep 2, 1:29 PM EST, 1 hour 36 minutes earlier.
Area forecast discussion, Sep 2, 1:29 PM EST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
229 PM EDT TUE SEP 2 2014
.SYNOPSIS...
A COLD FRONT OVER THE GREAT LAKES WILL PUSH SOUTHEAST ACROSS PA
LATE TODAY. HIGH PRESSURE WILL BUILD ALONG THE EAST COAST LATE
THIS WEEK...THEN ANOTHER COLD FRONT WILL LIKELY PUSH SOUTH ACROSS
THE REGION BY SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ACTIVITY STARTING TO PICK UP OFF TO OUR WEST AS ONE SHORTWAVE
SLIDES FROM E OH INTO W PA WITH AN AREA OF SHOWERS/SCT
TSTMS...FOLLOWED QUICKLY BY SECOND SHORTWAVE /OVER W LAKE ERIE/
THAT WILL HELP PUSH AN APPROACHING COLD FRONT THROUGH THIS EVENING.
THESE SHORTWAVES WILL BE ACCOMPANIED BY AN INCREASE IN MID-LEVEL
FLOW /WINDS 40-50 KTS AT 500MB/ AND DEEP LAYER SHEAR WHICH SHOULD
CONTINUE TO DRIVE CONVECTION THROUGH THE AFTERNOON AND EARLY
EVENING HOURS. THOUGH MID-LEVEL LAPSE RATES NOT OVERLY
IMPRESSIVE...CAPE MAY APPROACH 1000 J/KG AS SURFACE TEMPS PEAKING
A FEW DEGREES HIGHER THAN EARLIER ANTICIPATED WITH SOME EXTRA
SUNSHINE THIS MORNING.
ACTIVITY WILL BEGIN TO SLIDE INTO NW MTNS AROUND 3 PM...AND THEN
WORK ACROSS MAINLY NORTHERN HALF OF CWA AS A STRENGTHENING LINE OF
STORMS THROUGH THE AFTERNOON. MORE SCATTERED ACTIVITY SHOULD
DEVELOP ON SOUTHERN END OF THE LINE AS IT EDGES PAST THE EDGE OF
THE CLOUD LINE INTO CENTRAL PA. SPC PLACES MUCH OF CENTRAL PA
/WITH EXCEPTION OF LOWER SUSQ VALLEY/ IN A SLIGHT RISK OF SVR WX
WITH THE PRIMARY THREAT BEING DAMAGING WGUSTS.
HIGHS TODAY LIKELY ABOUT REACHED IN THE WEST WHERE TEMPS SHOULD
REMAIN IN THE MID/UPPER 70S. FURTHER EAST...WE COULD ADD A FEW
MORE DEGREES ONTO CURRENT READINGS WITH TEMPS PEAKING IN THE MID
TO UPPER 80S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
EVENING CONVECTION SHOULD BE MOST WIDESPREAD ACROSS NORTHERN
PA...CLOSEST TO TRACK OF MID LVL SHORTWAVE. COLD FRONT AND ASSOC
SHOWER THREAT WILL PASS SE OF THE REGION AROUND 03Z. CLEARING
SKIES...A LGT WIND AND WET GROUND WILL LIKELY LEAD TO AREAS OF FOG
LATE TONIGHT.
HIGH PRES AND ASSOC DRIER AIR MASS WILL BE OVR THE AREA
WEDNESDAY...SUPPLYING MSUNNY AND WARM CONDS. ENS MEAN 8H TEMPS NR
15C SHOULD SUPPORT MAX TEMPS FROM THE M70S NW MTNS TO THE M80S
IN THE SUSQ VALLEY.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
SUBTROPICAL RIDGE CENTERED OVER THE CAROLINAS WILL BE SUPPRESSED BY
SHORTWAVE ENERGY AND MODERATE-INTENSITY SFC CYCLONE TRACKING NEWD
FROM THE NRN HIGH PLAINS ACROSS WRN ONTARIO INTO NRN QUEBEC THU THRU
SAT. ITS TRAILING COLD FRONT REMAINS THE FOCUS FOR PCPN HEADING INTO
THE WEEKEND WITH CONTINUED UNCERTAINTY IN THE SEWD FRONTAL
PROGRESSION. A SLOWER TREND MAY BE EMERGING IN THE 12Z GFS/GEFS WITH
ITS FRONTAL ZONE ALIGNING CLOSER WITH THE ECMWF/GEM BY 00Z SUN. MAX
POPS SHIFT FROM NW TO SE OVER THE CWA FROM 00Z SAT TO 00Z SUN. AHEAD
OF CDFRONT...TEMPS ARE LIKELY TO PEAK ON FRIDAY WITH MEAN H85 TEMPS
+18-20C SUPPORTING WIDESPREAD HIGHS 85-90F.
THE NEXT QUESTION CONCERNS HOW QUICKLY THE FRONT CLEARS SRN PA ON
SUNDAY WITH MODEL DATA SUGGESTING THE UPPER LEVEL FRONT HANGS
BACK ALONG THE APPLCHNS/MID-ATLC PIEDMONT...AS ENERGY IS SHEARED
NEWD THRU THE NRN NEW ENGLAND AND CANADIAN MARITIMES AND FLOW
ALOFT BECOMES ORIENTED MORE WESTERLY. MEAN PW FIELDS SHOW DRIER
AIR SPREADING INTO THE REGION FROM THE NW BEHIND THE FRONT AS
HIGH PRES BECOMES ESTABLISHED IN THE NORTHEAST BY EARLY NEXT
WEEK. THEREFORE EXPECT TEMPS AND POPS TO TREND LOWER DURING THE
LATER PERIODS.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
GENERALLY VFR CONDITIONS ACROSS CENTRAL PA AT 18Z. BUT SOME
RESTRICTIONS ARE IN STORE FOR THIS AFTERNOON AND EVENING...ESP
ACROSS THE NORTH AND CENTRAL MTNS...AS A SHORTWAVE WITH INCREASING
MID LEVEL FLOW TRIGGERS A LINE OF SHOWERS/TSTMS. MOST WIDESPREAD
IMPACTS WILL BE ACROSS NORTHERN PA /GENERALLY NORTH OF I-80/ WITH
A MORE SOLID LINE OF CONVECTION LATE THIS AFTERNOON AND EARLY THIS
EVENING...THOUGH SCATTERED TSTMS ALSO POSS FURTHER SOUTH. THE
STRONGEST STORMS COULD PRODUCE DAMAGING WIND GUSTS AND SIGNIFICANT
REDUCTIONS AT AIRFIELDS AS THEY PASS THROUGH.
STORMS SHOULD CLEAR THE WESTERN HALF BY 22-24Z AND THE EAST BY
01-03Z. THEN CLEARING SKIES...A LIGHT WIND AND WET GROUND WILL
LIKELY LEAD TO AREAS OF FOG LATE TONIGHT.
OUTLOOK...
WED-THU...PATCHY AM FOG...OTHERWISE VFR.
FRI...MAINLY VFR. CHC OF PM TSTMS WEST.
SAT...VFR/MVFR WITH SCT SHWRS/TSTMS ASSOCD WITH COLD FROPA.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...FITZGERALD/RXR
NEAR TERM...FITZGERALD/RXR
SHORT TERM...FITZGERALD
LONG TERM...STEINBUGL
AVIATION...MARTIN/RXR
Hazardous weather outlook, Sep 2, 8:48 AM EST, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
948 AM EDT TUE SEP 2 2014
PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-031400-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
946 AM EDT TUE SEP 2 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
STRONG TO ISOLATED SEVERE THUNDERSTORMS MAY PRODUCE A FEW DAMAGING
WIND GUSTS FROM THIS AFTERNOON INTO THE EARLY EVENING. STORMS
SHOULD WEAKEN BY LATER THIS EVENING AND DISSIPATE OR MOVE OUT OF
THE AREA BY TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
BE AWARE FOR POSSIBLE SEVERE WEATHER AND ENSURE YOU ACCESS THE
LATEST FORECAST INFORMATION AT WEATHER.GOV/CTP.
MS
In the hours before
Special weather statement, Sep 2, 2:37 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 PM EDT TUE SEP 2 2014
PAZ036-064-065-022045-
YORK PA-FRANKLIN PA-ADAMS PA-
337 PM EDT TUE SEP 2 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 337 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MONT ALTO TO NEAR ORRTANNA...AND MOVING
NORTHEAST AT 25 MPH.
40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
CARROLL VALLEY AND ORRTANNA AROUND 340 PM EDT.
GETTYSBURG AROUND 350 PM EDT.
BONNEAUVILLE...LAKE HERITAGE AND CASHTOWN AROUND 400 PM EDT.
HAMPTON AND NEW OXFORD AROUND 420 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BIGLERVILLE...
GARDNERS...BENDERSVILLE...HUNTERSTOWN...IDAVILLE...HEIDLERSBURG...
GETTYSBURG NATIONAL MILITARY PARK...MCKNIGHTSTOWN...GETTYSBURG
COLLEGE AND PENN STATE MONT ALTO.
THIS INCLUDES INTERSTATE 81 BETWEEN MILE MARKERS 6 AND 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN STATE COLLEGE PA.
&&
LAT...LON 3981 7772 3994 7750 4001 7732 4003 7719
4010 7710 3977 7676 3972 7733 3972 7762
TIME...MOT...LOC 1937Z 243DEG 22KT 3983 7758 3983 7736
LAMBERTSpecial weather statement, Sep 2, 2:54 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
354 PM EDT TUE SEP 2 2014
PAZ017-024-033-022100-
SOMERSET PA-CLEARFIELD PA-CAMBRIA PA-
354 PM EDT TUE SEP 2 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 353 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR BLAIRSVILLE TO NEAR NEW FLORENCE...AND
MOVING NORTHEAST AT 40 MPH.
40 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
ELIM...SOUTHMONT...FERNDALE AND TIRE HILL AROUND 400 PM EDT.
JOHNSTOWN...WESTMONT...BELMONT...GEISTOWN...DALE...EAST
CONEMAUGH AND DAISYTOWN AROUND 410 PM EDT.
NANTY-GLO...VINCO...SOUTH FORK AND EHRENFELD AROUND 420 PM EDT.
EBENSBURG...PORTAGE...LILLY AND BELSANO AROUND 430 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SPRING HILL...
WESTOVER...LORAIN...SAINT FRANCIS UNIVERSITY...SUMMERHILL...MT.
ALOYSIUS COLLEGE...ASHVILLE...BROWNSTOWN...JOHNSTOWN FLOOD NATIONAL
MEMORIAL HISTORIC SITE AND WILMORE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4021 7911 4036 7899 4048 7892 4072 7880
4081 7880 4084 7876 4059 7845 4054 7848
4052 7853 4043 7856 4029 7875
TIME...MOT...LOC 1953Z 235DEG 34KT 4040 7925 4031 7909
LAMBERTSpecial weather statement, Sep 2, 3:05 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
405 PM EDT TUE SEP 2 2014
PAZ004-005-022100-
WARREN PA-MCKEAN PA-
405 PM EDT TUE SEP 2 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 403 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR ALLEGANY PARK TO NEAR WARREN TO NEAR GRAND
VALLEY...AND MOVING EAST AT 40 MPH.
45 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
SHEFFIELD AROUND 430 PM EDT.
BRADFORD...WETMORE AND LUDLOW AROUND 440 PM EDT.
REW...WESTLINE AND MARSHBURG AROUND 450 PM EDT.
CYCLONE AROUND 500 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TIDIOUTE...
CLARENDON...MOUNT JEWETT...STARBRICK...UNIVERSITY OF PITTSBURGH -
BRADFORD...LEWIS RUN...ELDRED AND BRADFORD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN STATE COLLEGE PA.
&&
LAT...LON 4200 7822 4167 7861 4166 7955 4188 7934
4200 7915
TIME...MOT...LOC 2003Z 254DEG 35KT 4207 7882 4187 7909 4169 7938
LAMBERTThunderstorm Wind, Warren
- When
- September 2, 3:05 PM EST
- Where
- Warren County, 0.86 mi SE of Scandia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 41.910, -79.040
Thunderstorms winds estimated near 60 mph knocked down trees in Elk Township.
Thunderstorm Wind, Warren
- When
- September 2, 3:10 PM EST
- Where
- Warren County, 1.69 mi WNW of North Warren
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 41.880, -79.200
Thunderstorms winds estimated near 60 mph knocked down trees in Conewango Township.
Funnel Cloud, Clearfield
- When
- September 2, 3:54 PM EST
- Where
- Clearfield County, Helyetia
- Reported by
- 911 Call Center
- Coordinates
- 41.050, -78.780
A tornado-warned storm sponsored multiple reports of a funnel cloud from the Brady Township Fire Department and general public. A follow-up survey by the Clearfield EMA did not reveal any significant areas of concentrated damage, therefore it was determined that the funnel cloud did not make contact with the ground and produce a tornado.
Thunderstorm Wind, Clearfield
- When
- September 2, 3:57 PM EST
- Where
- Clearfield County, 0.99 mi WNW of Helyetia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 41.053, -78.798
Thunderstorms winds estimated near 60 mph knocked down numerous trees along Stanley Bottom Road (SR 4002) near Sykesville.
Thunderstorm Wind, Clearfield
- When
- September 2, 4:00 PM EST
- Where
- Clearfield County, 0.52 mi E of Luthersburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 41.050, -78.720
Thunderstorms winds estimated near 60 mph knocked down trees near Luthersburg.
Thunderstorm Wind, Franklin
- When
- September 2, 4:02 PM EST
- Where
- Franklin County, 0.69 mi N of East Fayetteville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 39.910, -77.570
Thunderstorms winds estimated near 60 mph knocked down utility wires near Fayetteville.
Thunderstorm Wind, Franklin
- When
- September 2, 4:10 PM EST
- Where
- Franklin County, 0.47 mi NNE of Caledonia Park
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 39.907, -77.478
Thunderstorms winds estimated near 60 mph knocked down trees along US 30 and SR 233 near Caledonia Park.
Thunderstorm Wind, Adams
- When
- September 2, 4:13 PM EST
- Where
- Adams County, 0.88 mi E of Virginia Mills
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 39.798, -77.364
Thunderstorms winds estimated near 60 mph knocked down a tree and several large limbs at the Mountain View Golf Course.
Thunderstorm Wind, Elk
- When
- September 2, 4:15 PM EST
- Where
- Elk County, 2.08 mi SW of Glen Hazel
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 41.510, -78.660
Thunderstorms winds estimated near 60 mph knocked down trees along Bendingo Road (SR 1004) near Glen Hazel.
Thunderstorm Wind, Adams
- When
- September 2, 4:33 PM EST
- Where
- Adams County, 0.33 mi SE of Bendersville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 39.977, -77.225
Thunderstorms winds estimated near 60 mph knocked down trees in Aspers.
Thunderstorm Wind, Clearfield
- When
- September 2, 4:34 PM EST
- Where
- Clearfield County, 1.46 mi NNW of Salem
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 41.091, -78.736
Thunderstorms winds estimated near 60 mph knocked down trees on Oklahoma Salem Road (SR 4011) near DuBois.
Thunderstorm Wind, Clearfield
- When
- September 2, 4:50 PM EST
- Where
- Clearfield County, 3.58 mi WNW of Mt Joy
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Park/Forest Service
- Coordinates
- 41.072, -78.493
Moshannon District Forestry crews cleared a group of wind-thrown trees along the Lower Dubec Road between Route 322 and I-80 west of Clearfield. The road was closed because of debris and utility lines were damaged. A visual estimate is that about 1/3 acre was involved.
Thunderstorm Wind, Potter
- When
- September 2, 4:56 PM EST
- Where
- Potter County, 1.24 mi SW of Harrison Vly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 41.920, -77.670
Thunderstorms winds estimated near 60 mph knocked down trees on Main Street in Harrison Township.
Thunderstorm Wind, Potter
- When
- September 2, 4:59 PM EST
- Where
- Potter County, 0.86 mi NE of Austin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 41.640, -78.090
Thunderstorms winds estimated near 60 mph knocked down trees in Austin.
Thunderstorm Wind, Lycoming
- When
- September 2, 5:45 PM EST
- Where
- Lycoming County, 1.05 mi ESE of Muncy
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Trained Spotter
- Coordinates
- 41.196, -76.781
Thunderstorms winds estimated near 60 mph knocked down trees and utility wires on Quarry Road in Muncy.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in New York, September 2, 20141 injured · $210,000 · EF1 · 15 events
- Tornadoes and Damaging Winds in Louisiana, September 2, 2014$250,000 · EF1 · 5 events
- Heavy Snow and High Surf in Alaska, September 2 to 5, 2014$150,000 · 4 events
- Damaging Winds in New York, September 2, 2014$75,000 · 50 kt wind · 5 events
- Damaging Winds in Maryland, September 2, 2014$28,000 · 52 kt wind · 17 events
- Flash Flooding and Damaging Winds in Mississippi, September 2, 2014$28,000 · 52 kt wind · 12 events
- Flood and Damaging Winds in Pennsylvania, September 2, 2014$28,000 · 50 kt wind · 7 events
- Damaging Winds in Kentucky, September 2, 201452 kt wind · 25 events
- Flash Flooding and Damaging Winds in Illinois, September 2, 2014$22,000 · 52 kt wind · 6 events
- Damaging Wind in Vermont, September 2, 2014$25,000 · 55 kt wind · 1 event
- Flash Flooding and Damaging Wind in Tennessee, September 2, 20141 injured · $13,000 · 50 kt wind · 5 events
- Damaging Wind and Lightning Strikes in Pennsylvania, September 2, 2014$20,000 · 50 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 535485, 535486, 535484, 535488, 535489, 535490, 535491, 535493, 535495, 535497, 535498, 535515, 535499, 535500, 535501.